# SDR CALA2021041400459

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 143N5520U8
- Condition: Gouged
- Location: Bs 644 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0480: R/H CUSP BS644 S17R LWR SURFACE HAS CIRCULAR GOU GE.  REF HAECO GSO NR 9282773 ACCOMPLISHED BLEND ON RH CREASE BEAM WEB BS644 S17 AND DETERMINE D DAMAGE TO BE OUT OF LIMITS IAW B757 SRM 53-30-15 AND BDWG 143N 5520. ORIG THICKNESS .050", DEPTH OF BLEND .020" REMAINING MAT . 030". REMOVED DAMAGED CREASE BEAM WEB IAW B757 SRM 51-40-02, REC EIVED NEW PART P/N 143N5520U8, LOCATED AND DRILLED IAW B757 SRM . WG 143N5520 AND SRM 51-40-02. CATEGORY A REPAIR.  REF HAECO GSO 51-40-05 AND BDWG 143N5520. INSTALLED NEW CREASE BEAM WEB IAW BD
